# SDR DALA2025042103072

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AND BENT ON PREVIOUS REPAIR OF PASSENGER ENTRANCE DOOR SKIN L1. ALSO LOOSE RIVETS ON PREVIOUS REPAIR OF PASSENGER ENTRANCE DOOR SKIN L1 (LOWER REAR AREA). SUMMARY OF NRC 00238: REPAIR DOUBLER OF PASSENGER ENTRANCE DOOR SKIN L1 (LOWER REAR AREA) WAS FABRICATED AND REPLACED PER B717-200 SRM 52-10-01-2R-1, PROCEDURE 1, REPAIR 1, FIG 201. (LP #0919666)
